MENTOR TEXAS MENTOR MEMORYGEL BREAST IMPLANT; PROSTHESIS, BREAST, NONINFLATABLE, INTERNAL, SILICONE GEL-FILLED
Back to Search Results |
| Model Number |
SMPX190 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
10/06/2021
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that a (b)(6)-year-old caucasian female who underwent primary breast augmentation with a 190cc mentor memorygel breast implant experienced left sided baker grade iii capsular contracture post procedure.The breast was sitting higher and flattened on the side.As a result, replacement with 270cc mentor memorygel breast implants is planned for (b)(6) 2022.
Additional Manufacturer Narrative
Since the device has not been returned for analysis, no product failure analysis can be conducted, and no determination of possible contributing factors can be made.As such, the investigation will be closed.If the complaint device is received in the future, the investigation will be reopened and conducted as appropriate.A manufacturing record evaluation (mre) was performed, and no anomalies were found related to this complaint.In addition, the mre verifies that the device was manufactured in accordance with documented specification and procedures.Reason for device explant and/or reoperation: capsular contracture.Future explant date: (b)(6) 2022.If certain information is unknown, not available or does not apply, the section/field of the form is left blank.Manufacturer¿s reference number: (b)(4).
Additional Manufacturer Narrative
Additional information was received on may 31, 2022.The patient was stated to have fully recovered.The impacted product was received by the failure analysis lab on june 6, 2022.The investigation of the returned device was completed by the failure analysis lab on june 14, 2022.Device evaluation summary: the product was returned to mentor for evaluation.Mentor conducted a visual inspection of the returned device.During the visual evaluation, no apparent damage or visual anomalies were observed on the returned device.As part of mentor¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.Manufacturer¿s reference number: (b)(4).